# SDR UALA2012081304474

- Difficulty date: August 12, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 35,618 hours, 15,685 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED ELECTRICAL ODOR AROUND ROW 20.  SHUTOFF GALLEY AND CABIN.  OPERATED LL SYSTEM THROUGHOUT CABIN INCLUDING PACKS AND EMERGENCY LIGHTING.  COULD NOT DUPLICATE.  NO ODOR ON ARRIVAL.
